Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Rachk3315

Taking Accutane and Coffee!

Recommended Posts

hey guys, this might be a silly question but i was wondering, in the morning i like to drink coffee and i usually drink it with breakfast when i take my accutane pill (20mg in the morning and 40 at night). Is it ok to drink coffee right after i took my pill or will it effect the absporption? Also does it matter when i take my vitamins?

Link to comment
Share on other sites

It won't matter. I inhale coffee all day, every day and it didn't effect the course at all. Not sure about the vitamins though seeing as I don't take suppliments. Hope somebody can answer that for you. Good luck! :)

Link to comment
Share on other sites

Haha! I was up to 5 cups a day, but have been able to cut it back to 3 by throwing in some herbal tea. It's so hard though 'cause coffee rocks. :drool:

Link to comment
Share on other sites

I was wondering about this same thing. I thought maybe my am coffee has something to do with the fact I am not clearing up as quickly as I would like to be into my 3rd month of Accutane.

Link to comment
Share on other sites

kls2323, I honestly don't think coffee makes or breaks the results. This drug is sooooo slow working. Some folks do clear up right away, but that's not the majority (of the people that have posted on this site in this section). Many many many people that I've seen posting don't totally clear up until near the end and some don't see the results of an entire course until after it's done. It's so very frustrating, but don't give up hope. :)

Link to comment
Share on other sites

I was wondering about this same thing. I thought maybe my am coffee has something to do with the fact I am not clearing up as quickly as I would like to be into my 3rd month of Accutane.

I mainline coffee and have had no adverse results.

So no, coffee does NOT affect accutane absorption.

Link to comment
Share on other sites

in my opinion that is a concantrated vitamin A so it might be effected by coffe to be safe i alway give 2hr time after the pill but still i wish some source answer to confirm which is right . i wish i can enjoy my coffe freerly tho lol

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×